Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

kneecole87

New member
Ok. So this is VERY strange what is happeneing. Any advice would be appreciated.

My period has pretty much stopped- about 3 months ago I got my normal period, then the 2nd day and 3rd day I just LIGHTLY spotted. After that I kinda freaked out and stopped taking my birth control to regulate my system. I skipped about 6 weeks from having it, then I got it 3 days ago- first day was heavy normal flow, then 2nd day I just spotted- it was completly gone by mid day.

I havn't had my BF% calculated recently, but I am going to a trainer next week to get it done. Last I checked I was at 19%, but I have been gaining crazy muscle and have decreased 2 pants size by then. So I think I might be at 17 or 18%? Maybe it's lower...my top abs are coming in so it has to be someone low (and I'm still eating big). Would a low enough BF% have to do with it? That's the only thing I could think of.
 
Have you always had normal periods?
And same questions Cali asked ^^^
Low body fat can for sure make a woman stop having periods.
Stress?
 
I was on the nuva ring and I had regular periods between 4-5 weeks. Not on any kind of steroid. I DID start cytomel 1.5 weeks ago, but that wouldn't have affected it 3 months ago. The only other thing I'm taking NOW is that and fish oil/whey. What I was taking from November until 2 weeks ago was DIM, fish oil, L-Cartinine, Lipo black (4 weeks), and whey. So the only other thing I could think of is DIM or maybe getting to low body fat...but I didn't think I was THAT low. But that's why I'm getting it measured to see where I'm at because I did gain A LOT of muscle.

No stress at all.
 
Last edited:
There's a couple things it could be....nuva ring can decrease your periods. Make them with less flow. Not sure how long you've been on it? Just stopping any birth control sort of mid cycle can throw your body out of whack. The DIM could impact it although I'd question that but if you combine those two things with lowering bf and being as low as your are, it's likely to have an impact hormonally. I'd give your body at LEAST 3 months to even out hormonally. I don't think a lighter period is a big deal, personally...I welcome that! ;)
 
Top Bottom